# SDR 99ZZZX1111

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N494SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8035
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: PM2401
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW CESSNA WITH 54.7 HOURS, STARTER FAILED.  REMOVED LAMAR STARTER, PN PM2401, SN 80098132, THE END CAP WAS REMOVED REVEALING TWO MELTED BRUSH TERMINAL LEADS WHERE THEY ATTACH TO THE BRUSHES.  TT ON STARTER 54.7 HOURS.
